Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Nerve pain pills and edema/weight gain

HanniesmomHHanniesmom Posts: 23
edited 05/13/2014 - 7:29 PM in Recovering from Surgery
Hi, I was just curious, I have been waking up to swollen hands and ankles lately. I have been reading that Neourontin (sp) can do that to you. Has anyone else had that? My weight has been stable but I have been walking 2 miles a day and not overeating. I have been expecting to lose a little....to no avail.


  • dilaurodilauro ConnecticutPosts: 9,839
    validity when it comes to nerve medications

    • - Swelling in the extremities (hands, feet)
      - Weight gain
      - Loss of short term memory (I always add this one)
    But I believe the positive you get from nerve medications outweigh any of the negative side effects.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
Sign In or Register to comment.